×

zbMATH — the first resource for mathematics

On high-gain adaptive stabilization of infinite-dimensional systems with nonlinearities. (English) Zbl 0797.93041
Nichols, N. K. (ed.) et al., The mathematics of control theory. Based on the proceedings of the 5th IMA conference on control theory held at the University of Strathclyde in Glasgow (GB) in September 1988. Oxford: Clarendon Press. Inst. Math. Appl. Conf. Ser., New Ser. 37, 303-317 (1992).
Summary: This paper develops an input-output theory of high-gain adaptive stabilization of certain infinite-dimensional processes with actuator and sensor nonlinearities. It is shown that there is a wide range of gain adaption rules achieving stability for the class of processes under consideration if proportional output feedback is used. The paper shows that the scope of applicability of universal adaptive stabilization ideas extends far beyond finite-dimensional linear systems.
For the entire collection see [Zbl 0777.00045].

MSC:
93D21 Adaptive or robust stabilization
PDF BibTeX XML Cite